# SDR UPS98826549

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 304-310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E SKIN ON TOP AT FRONT SPAR, BTWN STA XFS 304.00 TO 310.25 HAS 3 CRACKS AROUND FASTENERS. REPAIRED IAW SRM 57-2-1 AND 57-3-1.
